# SDR DALA2023092107775

- Difficulty date: September 18, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 26,543 hours, 10,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2975936) LH ZEE CHANNEL O/B FRAME FASTENER HOLES DAMAGED FROM STA 727E-727J. FABRICATED L/H ZEE CHANNEL AT STA 727E - 727J. INSTALLED IAW B737 SRM 53-00-53-2R AND DWG # 146A7502 REV.A.
